# SDR FDEA201405151022

- Difficulty date: May 15, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,868 hours, 11,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND TO HAVE CRACK INDICATIONS DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN XORS 683.4 & XORS 713.6.  REPAIRED IAW SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
